# SDR A6WA201542593

- Difficulty date: April 1, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 34,679 hours, 32,346 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORK ORDER 225183 & 282073 101 PAX O2 MASK DOES NOT DEPLOY AT ROW 12AC & 12DF.
